Matematicheskii Sbornik. Novaya Seriya
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Author Index, 1971, Volume 85(127)

A B C E F G J K L M N O P S T V Z Full List
V. D. Antopol'skii
On a condition for twofold transitivity of a primitive group of permutations
Mat. Sb. (N.S.), 1971, Volume 85(127):4(8),  581–585
S. Kh. Aranson, V. S. Medvedev
Regular components of homeomorphisms of the $n$-dimensional sphere
Mat. Sb. (N.S.), 1971, Volume 85(127):1(5),  3–17
V. M. Barenbaum
Chern classes of ample bundles
Mat. Sb. (N.S.), 1971, Volume 85(127):1(5),  85–97
A. S. Belov
Everywhere divergent trigonometric series
Mat. Sb. (N.S.), 1971, Volume 85(127):2(6),  224–237
F. A. Berezin
The number of closed nonselfintersecting contours on a planar lattice
Mat. Sb. (N.S.), 1971, Volume 85(127):1(5),  49–64
S. V. Bochkarev
Absolute convergence of Fourier series over complete orthonormal systems of functions
Mat. Sb. (N.S.), 1971, Volume 85(127):3(7),  431–439
A. L. Chistyakov
Defect indices of $J_m$-matrices and of differential operators with polynomial coefficients
Mat. Sb. (N.S.), 1971, Volume 85(127):4(8),  474–503
D. I. Èidel'kind
Verbal products of Magnus groups
Mat. Sb. (N.S.), 1971, Volume 85(127):4(8),  504–526
S. D. Èidel'man, see T. G. Pletneva
Mat. Sb. (N.S.), 1971, Volume 85(127):4(8),  586–609
V. S. Fedii
On a criterion for hypoellipticity
Mat. Sb. (N.S.), 1971, Volume 85(127):1(5),  18–48
M. M. Glukhov
On free expansions and algorithmic problems in $R$-varieties of universal algebras
Mat. Sb. (N.S.), 1971, Volume 85(127):3(7),  307–338
V. V. Gorbatsevich
Discrete subgroups of solvable Lie groups of type $(E)$
Mat. Sb. (N.S.), 1971, Volume 85(127):2(6),  238–255
E. A. Gorin, V. M. Zolotarevskii
Maximal invariant subalgebras in algebras with involution
Mat. Sb. (N.S.), 1971, Volume 85(127):3(7),  373–387
M. I. Gurevich
Determining $L$-series from their functional equations
Mat. Sb. (N.S.), 1971, Volume 85(127):4(8),  538–552
M. V. Jakobson
On smooth mappings of the circle into itself
Mat. Sb. (N.S.), 1971, Volume 85(127):2(6),  163–188
A. S. Kalashnikov
Some problems for linear partial differential equations with constant coefficients in the entire space and for a class of degenerate equations in a halfspace
Mat. Sb. (N.S.), 1971, Volume 85(127):2(6),  189–200
L. A. Kalyakin
Galerkin's method for equations with a small parameter in the highest order derivatives
Mat. Sb. (N.S.), 1971, Volume 85(127):4(8),  527–537
V. A. Kondrat'ev, see T. G. Pletneva
Mat. Sb. (N.S.), 1971, Volume 85(127):4(8),  586–609
A. F. Leont'ev
On representation by Dirichlet series of functions analytic in a halfplane
Mat. Sb. (N.S.), 1971, Volume 85(127):4(8),  563–580
B. V. Loginov, V. A. Trenogin
The use of group properties to determine milti-parameter families of solutions of nonlinear equations
Mat. Sb. (N.S.), 1971, Volume 85(127):3(7),  440–454
B. V. Martynov
Supplement to the article “Three-dimensional varieties with rational sections” (vol. 81(123) (1970), 623–633)
Mat. Sb. (N.S.), 1971, Volume 85(127):1(5),  157–158
V. S. Medvedev, see S. Kh. Aranson
Mat. Sb. (N.S.), 1971, Volume 85(127):1(5),  3–17
A. S. Mishchenko
Surgery of Poincaré complexes
Mat. Sb. (N.S.), 1971, Volume 85(127):3(7),  366–372
E. M. Nikishin
Rearrangements of function series
Mat. Sb. (N.S.), 1971, Volume 85(127):2(6),  272–285
M. S. Nurmagomedov
Arithmetic properties of the values of a class of analytic functions
Mat. Sb. (N.S.), 1971, Volume 85(127):3(7),  339–365
A. Yu. Ol'shanskii
Solvable just-non-cross varieties of groups
Mat. Sb. (N.S.), 1971, Volume 85(127):1(5),  115–131
T. G. Pletneva, S. D. Èidel'man, V. A. Kondrat'ev
On positive solutions of elliptic equations
Mat. Sb. (N.S.), 1971, Volume 85(127):4(8),  586–609
P. L. Polyakov
The Cauchy–Weil formula for differential forms
Mat. Sb. (N.S.), 1971, Volume 85(127):3(7),  388–402
I. I. Pyatetskii-Shapiro
Interrelations between the Tate and Hodge conjectures for Abelian varieties
Mat. Sb. (N.S.), 1971, Volume 85(127):4(8),  610–620
E. V. Sandrakova
Imbedding of zero-dimensional compacta in $E^3$
Mat. Sb. (N.S.), 1971, Volume 85(127):1(5),  98–114
Yu. L. Shmul'yan
Representation of Hermitian operators with improper scale subspace
Mat. Sb. (N.S.), 1971, Volume 85(127):4(8),  553–562
V. F. Sholohovich
On stability of extremal problems in Banach space
Mat. Sb. (N.S.), 1971, Volume 85(127):3(7),  420–430
M. A. Shubin
Factorization of matrices depending on a parameter, and elliptic equations in a halfspace
Mat. Sb. (N.S.), 1971, Volume 85(127):1(5),  65–84
E. G. Sklyarenko
Uniqueness theorems in homology theory
Mat. Sb. (N.S.), 1971, Volume 85(127):2(6),  201–223
S. G. Smirnov
Smooth knots in a fibering over a circumference
Mat. Sb. (N.S.), 1971, Volume 85(127):2(6),  256–271
I. M. Sonin
On uniqueness classes for degenerating parabolic equations
Mat. Sb. (N.S.), 1971, Volume 85(127):4(8),  459–473
K. Tel'ner
Transformations of multipliers for pseudodifferential operators in $L_p$
Mat. Sb. (N.S.), 1971, Volume 85(127):3(7),  403–419
V. A. Trenogin, see B. V. Loginov
Mat. Sb. (N.S.), 1971, Volume 85(127):3(7),  440–454
S. M. Vishik
Some transversality theorems
Mat. Sb. (N.S.), 1971, Volume 85(127):1(5),  140–156
V. I. Voitinskii
Density of Cauchy initial data for solutions of elliptic equations
Mat. Sb. (N.S.), 1971, Volume 85(127):1(5),  132–139
V. V. Zimoglyad
On the order of growth of transcendental entire solutions of algebraic differential equations of second order
Mat. Sb. (N.S.), 1971, Volume 85(127):2(6),  286–302
V. M. Zolotarevskii, see E. A. Gorin
Mat. Sb. (N.S.), 1971, Volume 85(127):3(7),  373–387
Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021